# SDR USAA980144

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Part time: 49,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CRACK .125 INCH SKIN RT AFT SERVICE DOOR CUTOUT FORWARD LOWER CORNER.  CUTOUT CRACK FABRICATED AND INSTALLED DOUBLER, REPAIRED PER BOEING DRWING 65C27287.  (M)
